2017
Том 69
№ 9

All Issues

Volume 23, № 4, 1971

Article (Ukrainian)

Kozubovskaya I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 

Article (Ukrainian)

On the asymptotic solution of a mixed problem for a hyperbolic equation with lagging arguments

Balla Ye. Sh., Markush I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 437–453

Article (Ukrainian)

On the nonemptiness of a class of functions analytic in a finitely connected disk domain

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 454–463 July–August

Article (Ukrainian)

The reduction principle in Banach space

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 464–471

Article (Ukrainian)

Analog of the n-point problem for a linear hyperbolic equation

Ptashnik B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 472–481

Article (Ukrainian)

Some theorems on Meijer's Kv-transform

Sing P.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 482–493

Article (Ukrainian)

Application of functions of multidimensional matrices to the solution of systems of linear partial differential equations of high order

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 494–507

Article (Ukrainian)

Certain questions in the theory of oscillations (Nonoscillations) of solutions of second-order differential equations with a Lagging argument

Odarich O. M., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 508–516

Article (Ukrainian)

Exponents of elliptic curves defined over local fields

Vvedensky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 517–521

Article (Ukrainian)

On the solvability of a problem without initial conditions for strongly parabolic systems in a noncylindrical domain

Gorshkov A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 522–527

Article (Ukrainian)

Functional Laguerre polynomials, their properties and applications

Demenin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 527–535

Article (Ukrainian)

On a hypothesis of Coleman

Ladis M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 535–536

Article (Ukrainian)

On the stability of analytic motions

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 536–542

Article (Ukrainian)

The construction of some solutions of the generalized Cauchy problem for nonlinear ordinary differential equations

Pisarenko V. G.

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 555–562

Article (Ukrainian)

A representation of the multidimensional normal distribution function

Poznyakov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 562–566